# SDR I05R092765

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 1,520 hours
- Engine: Pwa PW206A
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001105B010
- Part serial: WI182
- Condition: Failed
- Location: M/R Gearbox
- Part time: 1,521 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT FAILED. REPLACED MOUNT.
